The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 13.

Plaza, R. and Sánchez-Garduño, F. and Padilla, P. and Barrio, R. A. and Maini, P. K. (2004) The effect of growth and curvature on pattern formation. Journal of Dynamics and Differential Equations, 16 (4). pp. 1093-1121.

Satnoianu, R. A. and Maini, P. K. and Sánchez-Garduño, F. and Armitage, J. P. (2001) Travelling waves in a nonlinear degenerate diffusion model for bacterial pattern formation. DCDS B, 1 (3). pp. 339-362.

Garcia-Ramos, G. and Sánchez-Garduño, F. and Maini, P. K. (2000) Dispersal can sharpen parapatric boundaries on a spatially varying environment. Ecology, 81 (3). pp. 749-760.

Sánchez-Garduño, F. and Maini, P. K. (1997) Travelling wave phenomena in non-linear diffusion degenerate Nagumo equations. Journal of Mathematical Biology, 35 (6). pp. 713-728.

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Kappos, E. and Maini, P. K. (1996) A shooting argument approach to a sharp type solution for nonlinear degenerate Fisher-KPP equations. IMA Journal of Applied Mathematics, 57 (3). pp. 211-221.

Garcia-Ramos, G. and Sánchez-Garduño, F. and Maini, P. K. (1996) Spatial dynamics in speciation. Journal of Agricultural Science Cambridge, 127 . p. 132.

Sánchez-Garduño, F. and Maini, P. K. (1994) An approximation to a sharp type solution of a density-dependent diffusion equation. Applied Mathematics Letters, 7 (1). pp. 47-51.

Sánchez-Garduño, F. and Maini, P. K. (1994) Existence and uniqueness of a sharp travelling wave in degenerate non-linear diffusion Fisher-KPP equations. Journal of Mathematical Biology, 33 (10.1007/BF00160178). pp. 163-192.

Sánchez-Garduño, F. and Maini, P. K. (1994) Travelling wave phenomena in some degenerate reaction-diffusion equations. Journal of Differential Equations, 114 (2). pp. 434-475.

Maini, P. K. and Sánchez-Garduño, F. (1993) Travelling waves in density-dependent dispersion models. Journal of Agricultural Science Cambridge, 121 . p. 284.

Sánchez-Garduño, F. and Maini, P. K. (1993) Wave patterns in one-dimensional nonlinear degenerate diffusion equations. In: Experimental and Theoretical Advances in Biological Pattern Formation. Plenum Press, New York, USA, pp. 83-86.

This list was generated on Fri Oct 31 06:21:37 2014 GMT.